Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 1085201, 11 pages
https://doi.org/10.1155/2018/1085201
Research Article

Generalized Rough Fuzzy Ideals in Quantales

1Department of Mathematics, Government College University, Faisalabad, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Correspondence should be addressed to Saqib Mazher Qurashi; kp.ude.fucg@rahzambiqas

Received 7 September 2017; Revised 19 November 2017; Accepted 10 December 2017; Published 16 January 2018

Academic Editor: Rigoberto Medina

Copyright © 2018 Saqib Mazher Qurashi and Muhammad Shabir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Pawlak, “Information systems theoretical foundations,” Information Systems, vol. 6, no. 3, pp. 205–218, 1981. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Pawlak, “Rough sets,” International Journal of Computer & Information Science, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. I. Ali, M. Shabir, and S. Tanveer, “Roughness in hemirings,” Neural Computing and Applications, vol. 21, no. 1, pp. 171–180, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Biswas and S. Nanda, “Rough groups and rough subgroups,” Bulletin of the Polish Academy of Sciences Mathematics, vol. 42, pp. 251–254, 1994. View at Google Scholar · View at MathSciNet
  5. R. Biswas, “On rough sets and fuzzy rough sets,” Bulletin of the Polish Academy of Sciences Mathematics, vol. 42, pp. 345–349, 1994. View at Google Scholar · View at MathSciNet
  6. R. Biswas, “On rough fuzzy sets,” Bulletin of the Polish Academy of Sciences Mathematics, vol. 42, pp. 352–355, 1994. View at Google Scholar · View at MathSciNet
  7. C. Degang, Z. Wenxiu, D. Yeung, and E. C. C. Tsang, “Rough approximations on a complete completely distributive lattice with applications to generalized rough sets,” Information Sciences, vol. 176, no. 13, pp. 1829–1848, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Chen and J. Li, “An application of rough sets to graph theory,” Information Sciences, vol. 201, pp. 114–127, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. A. Estaji, S. Khodaii, and S. Bahrami, “On rough set and fuzzy sublattice,” Information Sciences, vol. 181, no. 18, pp. 3981–3994, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. A. Estaji, M. R. Hooshmandasl, and B. Davvaz, “Rough set theory applied to lattice theory,” Information Sciences, vol. 200, pp. 108–122, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. Leoreanu-Fotea, “Approximations in hypergroups and fuzzy hypergroups,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2734–2741, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. N. Mordeson, “Rough set theory applied to (fuzzy) ideal theory,” Fuzzy Sets and Systems, vol. 121, no. 2, pp. 315–324, 2001. View at Publisher · View at Google Scholar · View at Scopus
  13. W. Pedrycz, Granular Computing: Aanalysis and Design of Intelligent System, CRC Press, Boca Raton, Fla, USA, 2013.
  14. S. Rasouli and B. Davvaz, “Roughness in MV-algebras,” Information Sciences, vol. 180, no. 5, pp. 737–747, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Q. Xiao, Q. Li, and X. Zhou, “Rough ideals in Lattices,” Neural Computing and Applications, vol. 21, pp. S245–S253, 2012. View at Google Scholar
  16. Q. Xiao and Q. Li, “Generalized lower and upper approximations in quantales,” Journal of Applied Mathematics, vol. 2012, Article ID 648983, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. Q.-M. Xiao and Z.-L. Zhang, “Rough prime ideals and rough fuzzy prime ideals in semigroups,” Information Sciences, vol. 176, no. 6, pp. 725–733, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X.-Y. Xie and J. Tang, “Fuzzy radicals and prime fuzzy ideals of ordered semigroups,” Information Sciences, vol. 178, no. 22, pp. 4357–4374, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Yamak, O. Kazancı, and B. Davvaz, “Generalized lower and upper approximations in a ring,” Information Sciences, vol. 180, no. 9, pp. 1759–1768, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. L. Yang and L. Xu, “Roughness in quantales,” Information Sciences, vol. 220, pp. 568–579, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W. Zhu, “Relationship among basic concepts in covering-based rough sets,” Information Sciences, vol. 179, no. 14, pp. 2478–2486, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Zhu and F. Wang, “On three types of covering-based rough sets,” IEEE Transactions on Knowledge and Data Engineering, vol. 19, no. 8, pp. 1131–1144, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  24. D. Dubois and H. Prade, “Rough fuzzy sets and fuzzy rough sets,” International Journal of General Systems, vol. 17, no. 2-3, pp. 191–209, 1990. View at Publisher · View at Google Scholar
  25. D. Dubois and H. Prade, “Two fold fuzzy sets and rough sets—some issues in knowledge representation,” Fuzzy Sets and Systems, vol. 23, no. 1, pp. 3–18, 1987. View at Publisher · View at Google Scholar · View at Scopus
  26. A. Nakamura, “Fuzzy rough sets,” Note on Multiple-Valued Logic in Japan, vol. 9, no. 8, pp. 1–8, 1988. View at Google Scholar
  27. S. Nanda and S. Majumdar, “Fuzzy rough sets,” Fuzzy Sets and Systems, vol. 45, no. 2, pp. 157–160, 1992. View at Publisher · View at Google Scholar · View at Scopus
  28. N. Kuroki and J. N. Mordeson, “Structure of rough sets and rough groups,” Journal of Fuzzy Mathematics, vol. 5, no. 1, pp. 183–191, 1997. View at Google Scholar · View at MathSciNet
  29. N. Kuroki, “Rough ideals in semigroups,” Information Sciences, vol. 100, no. 1-4, pp. 139–163, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Davvaz, “Roughness in rings,” Information Sciences, vol. 164, no. 1-4, pp. 147–163, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. B. Davvaz, “A short note on algebraic T-rough sets,” Information Sciences, vol. 178, no. 16, pp. 3247–3252, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. O. Kazancı and B. Davvaz, “On the structure of rough prime (primary) ideals and rough fuzzy prime (primary) ideals in commutative rings,” Information Sciences, vol. 178, no. 5, pp. 1343–1354, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Davvaz and M. Mahdavipour, “Roughness in modules,” Information Sciences, vol. 176, no. 24, pp. 3658–3674, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. B. Jun, “Roughness of ideals in BCK-algebras,” Scientiae Mathematicae Japonicae, vol. 57, no. 1, pp. 165–169, 2003. View at Google Scholar · View at MathSciNet
  35. J. Zhan, Q. Liu, and B. Davvaz, “A new rough set theory: rough soft hemirings,” Journal of Intelligent & Fuzzy Systems, vol. 28, no. 4, pp. 1687–1697, 2015. View at Publisher · View at Google Scholar · View at Scopus
  36. X. Ma, Q. Liu, and J. Zhan, “A survey of decision making methods based on certain hybrid soft set models,” Artificial Intelligence Review, vol. 47, no. 4, pp. 507–530, 2017. View at Publisher · View at Google Scholar · View at Scopus
  37. X. Ma, J. Zhan, and M. I. Ali, “Applications of a kind of novel Z-soft fuzzy rough ideals to hemirings,” Journal of Intelligent & Fuzzy Systems, vol. 32, no. 3, pp. 2071–2082, 2017. View at Publisher · View at Google Scholar · View at Scopus
  38. F. Feng, C. Li, B. Davvaz, and M. I. Ali, “Soft sets combined with fuzzy sets and rough sets: a tentative approach,” Soft Computing, vol. 14, no. 9, pp. 899–911, 2010. View at Publisher · View at Google Scholar · View at Scopus
  39. D. Meng, X. Zhang, and K. Qin, “Soft rough fuzzy sets and soft fuzzy rough sets,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4635–4645, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  40. J. Zhan and K. Zhu, “A novel soft rough fuzzy set: Z-soft rough fuzzy ideals of hemirings and corresponding decision making,” Soft Computing, vol. 21, no. 8, pp. 1923–1936, 2017. View at Publisher · View at Google Scholar · View at Scopus
  41. J. Zhan, B. Yu, and V.-E. Fotea, “Characterizations of two kinds of hemirings based on probability spaces,” Soft Computing, vol. 20, no. 2, pp. 637–648, 2016. View at Publisher · View at Google Scholar · View at Scopus
  42. J. Zhan and K. Zhu, “Reviews on decision making methods based on (fuzzy) soft sets and rough soft sets,” Journal of Intelligent & Fuzzy Systems, vol. 29, no. 3, pp. 1169–1176, 2015. View at Publisher · View at Google Scholar · View at Scopus
  43. C. J. Mulvey, “Rendiconti del Circolo Matematico di Palermo,” vol. 12, no. 2, pp. 99–104, 1986.
  44. S. Q. Wang and B. Zhao, “Ideals of quantales,” Journal of Shaanxi Normal University (Natural Science Edition), vol. 31, no. 4, pp. 7–10, 2003 (Chinese). View at Google Scholar · View at MathSciNet
  45. S. Q. Wang and B. Zhao, “Prime ideals and weakly prime ideals of quantales,” Fuzzy Systems and Mathematics, vol. 19, no. 1, pp. 78–81, 2005 (Chinese). View at Google Scholar · View at MathSciNet
  46. Q. Luo and G. Wang, “Roughness and fuzziness in quantales,” Information Sciences, vol. 271, pp. 14–30, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  47. K. I. Rosenthal, Quantales and their applications, Pitman Research Notes in Mathematics, Longman Scientific & Technical, New York, NY, USA, 1990. View at MathSciNet